# SDR HEEA0010101

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 7000466935
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FAULTY.  VOR GUIDE SLOPE INOPERATIVE.
